Alert archive / Oregon / Red Flag Warnings in 2015

Red Flag Warning 19, NWS Medford, OR

August 7, 2015Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon

NWS Medford, OR issued this red flag warning at Aug 7, 2015, 3:26 AM PDT for Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon. It took effect at Aug 7, 2015, 11:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 7, 2015, 3:26 AM PDT (10:26 UTC)
In effect from
Aug 7, 2015, 11:00 AM PDT
Expired
Aug 7, 2015, 10:42 PM PDT
In force
12 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 156 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3505 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WWUS86 KMFR 071026
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
326 AM PDT FRI AUG 7 2015

CAZ285-ORZ624-625-072230-
/O.UPG.KMFR.FW.A.0011.150807T1800Z-150808T0600Z/
/O.NEW.KMFR.FW.W.0019.150807T1800Z-150808T0600Z/
MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE
AND WESTERN HARNEY COUNTIES-
326 AM PDT FRI AUG 7 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* IMPACTS: LIGHTNING ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE
  NUMEROUS FIRE STARTS THAT MAY OVERWHELM INITIAL ATTACK
  RESOURCES. OUTFLOW WINDS MAY ALSO CREATE ERRATIC FIRE BEHAVIOR
  AND THE POTENTIAL FOR RAPID FIRE GROWTH. 

* AFFECTED AREA: 
  IN NORTHERN CA FIRE ZONE....285.
  IN SOUTH CENTRAL OR FIRE ZONES...624...625.

* COUNTIES AFFECTED: 
  IN NORTHERN CA...MODOC. 
  IN SOUTH CENTRAL OR...LAKE.

* THUNDERSTORMS: ISOLATED THUNDERSTORM ACTIVITY JUST TO THE SOUTH
  IS EXPECTED TO MOVE NORTH AND INCREASE TODAY. COVERAGE MAY
  BECOME SCATTERED BY THIS AFTERNOON AND EVENING...BEFORE
  DISSIPATING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE
NUMEROUS NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD
ALSO CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

CAZ284-072230-
/O.NEW.KMFR.FW.W.0019.150807T1800Z-150808T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-
326 AM PDT FRI AUG 7 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING.

* IMPACTS: LIGHTNING ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE
  NUMEROUS FIRE STARTS THAT MAY OVERWHELM INITIAL ATTACK
  RESOURCES. OUTFLOW WINDS MAY ALSO CREATE ERRATIC FIRE BEHAVIOR
  AND THE POTENTIAL FOR RAPID FIRE GROWTH.  

* AFFECTED AREA: 
  IN NORTHERN CA...FIRE WEATHER ZONE 284.

* COUNTIES AFFECTED: PORTIONS OF EASTERN SISKIYOU COUNTY.

* THUNDERSTORMS: ISOLATED THUNDERSTORM ACTIVITY JUST TO THE SOUTH
  IS EXPECTED TO MOVE NORTH AND INCREASE TODAY. COVERAGE MAY
  BECOME SCATTERED BY THIS AFTERNOON AND EVENING...BEFORE
  DISSIPATING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE
NUMEROUS NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD
ALSO CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

SVEN

VISIT US AT WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
468 
WWUS86 KMFR 072131
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
231 PM PDT FRI AUG 7 2015

CAZ284-285-ORZ624-625-080600-
/O.CON.KMFR.FW.W.0019.000000T0000Z-150808T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE
AND WESTERN HARNEY COUNTIES-
231 PM PDT FRI AUG 7 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING FOR ISOLATED TO SCATTERED THUNDERSTORMS OVER SOUTHEAST
   ZONE 624 AND SOUTHERN ZONE 625 IN OREGON...CENTRAL AND EAST
   CENTRAL ZONE 284...AND ALL BUT NORTHWEST ZONE 285 IN
   CALIFORNIA...

* IMPACTS: SCATTERED LIGHTNING COVERAGE ON PRE-EXISTING DRY FUELS
  WILL RESULT IN A HIGH POSSIBILITY OF NEW FIRE STARTS. WHILE
  RAINFALL WILL OCCUR IN SOME AREAS...FUEL CONDITIONS ARE DRY
  ENOUGH THAT NEW FIRE STARTS COULD POSE A THREAT TO LIFE AND
  PROPERTY...ESPECIALLY OUTSIDE OF AREAS OF RAINFALL AND IN AREAS
  WITH OUTFLOW WINDS. INITIAL ATTACK RESOURCES COULD BECOME
  OVERWHELMED BY THIS LIGHTNING EVENT AND EXTREME FIRE BEHAVIOR IS
  POSSIBLE.  

* AFFECTED AREA: IN NORTHERN CA FIRE ZONES...CENTRAL AND EAST
  CENTRAL 284...ALL BUT THE NORTHWEST PORTION OF 285. IN SOUTH
  CENTRAL OR FIRE ZONES...SOUTHEAST 624...SOUTHERN 625.

* COUNTIES AFFECTED: IN NORTHERN CA...EASTERN SISKIYOU AND MODOC.
  IN SOUTH CENTRAL OR...SOUTHERN LAKE.

* THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP
  LATER THIS AFTERNOON AND EVENING...THEN DISSIPATE LATE.

* TO VIEW HAZARD DETAILS VISIT HTTP://WEATHER.GOV/MEDFORD/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NUMEROUS
NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

VISIT US AT WWW.WEATHER.GOV/MEDFORD
146 
WWUS86 KMFR 080542
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1042 PM PDT FRI AUG 7 2015

CAZ284-285-ORZ624-625-080645-
/O.CAN.KMFR.FW.W.0019.000000T0000Z-150808T0600Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE
AND WESTERN HARNEY COUNTIES-
1042 PM PDT FRI AUG 7 2015

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES
284...285...624 AND 625...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG
WARNING.

THUNDERSTORMS HAVE ENDED ACROSS THE WARNED AREA, THUS THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 11 PM PDT.

$$

VISIT US AT WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 6, 10:26 PM PDT, 5 hours earlier.

Area forecast discussion, Aug 6, 10:26 PM PDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
1026 PM PDT THU AUG 6 2015

.AVIATION...FOR THE 07/06Z TAF CYCLE...SMOKE WITH MVFR VIS SHOULD
MOVE BACK INTO THE ROGUE VALLEY, INCLUDING KMFR, OVERNIGHT AS WINDS
BECOME LIGHT AND SHIFT TOWARD THE NORTH. IT WILL ALSO CONTINUE TO
AFFECT KLMT WITH OCCASIONAL MVFR VIS OVERNIGHT. A STRIP OF STRATUS
HAS FORMED ALONG THE COOS COAST AND WILL PROBABLY MOVE INTO THE
COAST AROUND DAWN AS WINDS BECOME LIGHTER. A DECK OF MID LEVEL CLOUD
IS SPREADING NORTH THROUGH CALIFORNIA AS A DISTURBANCE MOVES NORTH.
THIS MOISTURE WILL BRING SOME THUNDERSTORMS TO THE EAST SIDE FRIDAY.
SMOKE IS EXPECTED TO CLEAR OUT OF KMFR LATE FRIDAY AFTERNOON AS A
THERMAL TROUGH MOVES INLAND AND NORTHWEST WINDS DEVELOP. -WRIGHT

&&

.PREV DISCUSSION... /ISSUED 825 PM PDT THU AUG 6 2015/

DISCUSSION...NO SIGNIFICANT UPDATES ARE PLANNED THIS EVENING. I
DID JUST RESEND THE GRIDS TO CLEAR UP SOME ISSUES THAT REALLY
DON'T AFFECT THE FORECAST, BUT I ALSO TOOK THAT OPPORTUNITY TO
TWEAK THE SKY GRIDS TO REALITY. LIKE LAST NIGHT THERE ISN'T ANY
STRATUS EVEN OVER OUR COASTAL WATERS, AND TEMP/DEWPOINT SPREADS
ALONG THE COAST ARE HIGHER THAN YESTERDAY, SO ANY STRATUS
FORMATION SHOULD BE A WAYS OFF. THE FLOW OVER THE COOS COAST IS
JUST A TOUCH MORE ONSHORE THAN LAST NIGHT, SO WE COULD STILL SEE
SOME STRATUS FORM LATE TONIGHT.

REGARDING THE SMOKE, THE WIND AT MEDFORD MADE A SLIGHT JOG TO THE
WEST ABOUT AN HOUR AGO, AND THAT WAS JUST ENOUGH TO BLOW THE BULK
OF THE SMOKE OFF INTO THE HILLS AND LET THE AIR QUALITY IN THE
CITY TO IMPROVE. THIS SHOULD BE TEMPORARY AS GUIDANCE SHOWS THE
WINDS COMING BACK AROUND TO THE NORTH-NORTHEAST OVERNIGHT WHICH
SHOULD BRING THE SMOKE BACK WEST AGAIN.

OFFSHORE FLOW OVER THE SOUTH COAST AND ADJACENT MOUNTAIN RANGES
WILL PICK UP AGAIN OVERNIGHT. GRADIENTS AND CROSS SECTIONS OF WIND
FIELDS SHOWS LITTLE DIFFERENCE FROM LAST NIGHT, AND THE SUBSIDENCE
INVERSION WILL LOWER ABOUT 1,500 FEET, SO IT WILL ALSO BE DRIER
AND WARMER OVER THE RIDGES. THIS MAINLY AFFECTS THE COLLIER FIRE
IN CURRY COUNTY SINCE IT IS FAIRLY HIGH UP IN THE MOUNTAINS. THE
FIRES IN THE SISKIYOUS MAY ALSO BE AFFECTED TO A LESSER DEGREE.
THE GOOD NEWS IS THAT THE THERMAL TROUGH WILL SHIFT INLAND LATER
TOMORROW AND TURN THE WINDS ONSHORE WHICH WILL BRING COOLER AIR
AND INCREASING HUMIDITIES. -WRIGHT

PREV DISCUSSION... /ISSUED 633 PM PDT THU AUG 6 2015/

SHORT TERM...AN UPPER LOW IS NEARING THE COAST OF CENTRAL
CALIFORNIA AND WILL PUSH INLAND JUST SOUTH OF THE SAN FRANCISCO
BAY AREA TONIGHT THEN SHIFT EAST NORTHEAST ACROSS CENTRAL
CALIFORNIA AND INTO NORTHERN NEVADA ON FRIDAY. MID LEVEL MOISTURE
AND INSTABILITY ARE EXPECTED OVER SOUTHEAST PORTIONS OF THE CWA,
MAINLY ACROSS  NORTHEAST CALIFORNIA AND SOUTHERN LAKE COUNTY.
ALSO WEAK DISTURBANCES WILL ROTATE AROUND THE LOW AND INTO THE
AREA. THIS IS EXPECTED TO ALLOW SOME ISOLATED THUNDERSTORM
ACTIVITY TO DEVELOP FRIDAY AFTERNOON AND EVENING WITH SCATTERED
STORMS POSSIBLE IN MODOC AND SOUTHERN LAKE COUNTIES. MODELS HAVE
TRENDED SLIGHTLY FURTHER SOUTHWARD WITH THE TRACK OF THIS LOW. SO
HAVE LOWERED CHANCE OF THUNDERSTORMS SLIGHTLY.

OTHERWISE, EXPECT DRY AND WARM CONDITIONS OVER THE AREA ON FRIDAY.
A CONTINUED SURFACE THERMAL TROUGH ALONG THE COAST TONIGHT INTO
FRIDAY WILL BRING GUSTY NORTHEAST WINDS OVER THE COASTAL MOUNTAINS
WITH SOME BREEZY SURFACE WINDS ALONG THE COAST THIS AFTERNOON AND
EVENING AND AGAIN FRIDAY AFTERNOON. THE THERMAL TROUGH WILL SHIFT
INLAND FRIDAY AFTERNOON AND EVENING. THIS WILL BRING WARM
CONDITIONS TO THE AREA. ALSO EXPECT ONSHORE FLOW TO DEVELOP AND A
MARINE PUSH OF LOW CLOUDS INTO THE COAST AND UMPQUA FRIDAY NIGHT
AND SATURDAY MORNING.

AREAS OF LOW LEVEL SMOKE FROM WILDFIRES WILL CONTINUE TO BE AN
IMPACT TODAY AND TOMORROW, ESPECIALLY OVER SOUTHWEST PORTIONS OF
THE CWA WITH HIGHEST SMOKE CONCENTRATIONS IN THE ROGUE VALLEY.
EXCEPT FOR THE ROGUE VALLEY, EXPECT IMPROVING CONDITIONS DURING
THE AFTERNOONS DUE TO MIXING AND TRANSPORT WINDS INCREASING WITH
DAYTIME HEATING WITH WORSENING CONDITIONS OVERNIGHT AS AN
INVERSION DEVELOPS. FOR THE ROGUE VALLEY, MODEL RUNS INDICATE THAT
SMOKE WILL LINGER IN THE VALLEY TONIGHT INTO TOMORROW. THEN AS D
WESTERLY MIXING WINDS INCREASE FRIDAY AFTERNOON, MAY SEE
IMPROVEMENT IN THE ROGUE VALLEY. EXPECT SMOKE TO CONTINUE TO BE A
CONCERN ACROSS THE AREA FOR THE WEEKEND AND INTO NEXT WEEK AS
WILDFIRES CONTINUE TO BRING PERIODS OF SMOKE TO THE AREA. MIXING
WINDS ARE EXPECTED TO BE STRONGER SATURDAY THROUGH EARLY NEXT WEEK
WHICH MAY ALLOW IMPROVEMENT IN THE AFTERNOONS. THE ROGUE VALLEY
WILL LIKELY CONTINUE TO SEE SMOKE IMPACTS FROM THE WILDFIRE TO THE
NORTH THOUGH.

ON SATURDAY, THE AREA WILL BE IN SOUTHWEST FLOW WITH A RIDGE TO
THE EAST AND A TROUGH DEVELOPING OFFSHORE AS A LOW MOVES DOWN THE
COAST OF BRITISH COLUMBIA. THIS LOW IS EXPECTED TO BRING A WEAK
FRONT INLAND DURING THE DAY SATURDAY. THIS MAY BRING SOME SHOWERS
TO THE COAST AND INTO PORTIONS OF THE UMPQUA VALLEY. ALSO WEAK
MID LEVEL MOISTURE AND INSTABILITY AHEAD OF THIS FRONT MAY BRING A
SLIGHT CHANCE FOR THUNDERSTORMS IN NORTHERN CALIFORNIA AND FROM
THE CASCADES EAST. WEST OF THE CASCADES EXPECT DRY WEATHER.

ON SUNDAY, THE UPPER LOW TO THE NORTH WILL SHIFT SOUTH OFF THE
WASHINGTON COAST WITH THE UPPER TROUGH PUSHING INTO THE PACNW
COAST. THIS WILL BRING SOUTH TO SOUTHWEST FLOW ALOFT WITH ONSHORE
FLOW IN THE LOW LEVELS. EXPECT A CHANCE FOR SHOWERS ALONG COASTAL
AREAS AND INTO THE UMPQUA ON SUNDAY WITH SLIGHT CHANCE OF
THUNDERSTORMS OR SHOWERS FROM THE CASCADES EAST.

LONG TERM...MONDAY THROUGH THURSDAY...MODELS INDICATE THAT THE
UPPER TROUGH WILL REMAIN OVER THE REGION THROUGH AT LEAST
WEDNESDAY BUT THERE IS SIGNIFICANT VARIABILITY ON THE TRACK OF
THE PARENT UPPER LOW, WHETHER IT WILL TRACK INLAND NORTH OF THE
AREA AND A POSSIBLY A SECONDARY LOW CUTS OFF NEAR THE NORTHERN
CALIFORNIA COAST OR WHETHER THE PARENT LOW WILL SHIFT SOUTHWARD
OFF THE COAST OF OREGON MOVING INLAND AROUND MID WEEK. IN MOST THE
MODEL SCENARIOS, EXPECT ADDITIONAL MOISTURE AND INSTABILITY TO
BRING CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH AT LEAST
TUESDAY. CHANCES FOR SHOWERS OR THUNDERSTORMS ON WEDNESDAY AND
THURSDAY ARE DEPENDENT ON WHETHER A LOW REMAINS IN THE AREA DURING
THAT TIME FRAME OR SHIFT OFF TO THE EAST AS IN THE ECMWF 12Z
FORECAST. CONFIDENCE IS LOW IN TIMING AND LOCATION OF SHOWERS AND
THUNDERSTORMS GIVEN THE HIGH VARIABILITY FROM RUN TO RUN IN MODEL
FORECASTS.

MARINE...UPDATED 600 PM PDT THURSDAY, 7 AUGUST 2015...NORTH WINDS
AND WIND DRIVEN SEAS WILL PEAK THIS EVENING AS THE THERMAL TROUGH
ALONG THE COAST PEAKS IN INTENSITY. ON FRIDAY THE THERMAL TROUGH
WILL SHIFT A BIT SOUTHEASTWARD CAUSING THE CURRENT WIND AND WAVE
PATTERN TO BEGIN TO WEAKEN FROM THE NORTHWEST. FRIDAY EVENING
THROUGH SATURDAY AN APPROACHING FRONTAL SYSTEM WILL PUSH THE
OFFSHORE HIGH PRESSURE RIDGE ACROSS THE AREA LEADING TO DECREASING
WINDS AND SUBSIDING SEAS. A WEAK COLD FRONT IS EXPECTED TO MOVE
THROUGH THE WATERS SATURDAY AFTERNOON AND EVENING. BTL

FIRE WEATHER...UPDATED 200 PM PDT THURSDAY, 6 AUGUST 2015...AS
MENTIONED FROM THE OVERNIGHT SHIFT, MODELS HAVE CONTINUED TO
DECREASE INSTABILITY FOR FRIDAY AFTERNOON AND EVENING. WE STILL
EXPECT A SOUTHERLY MOISTURE PUSH AS A WEAK LOW PASSES TO OUR SOUTH,
BUT CURRENT MODEL SOLUTIONS DEPICT THE MOISTURE A BIT FARTHER TO THE
EAST AND SOUTH THAN THEY WERE DEPICTING JUST 24 HOURS AGO. THAT
BEING SAID, THERE IS ONE OUTLIER IN THE NAM, WHICH CONTINUES TO
PROVIDE A MORE SIGNIFICANT CONVECTIVE SIGNATURE. THE LATEST RUN HAS
SHIFTED FOCUS A BIT TO THE EAST AS WELL, BUT NOT BY MUCH.

IN SHORT, THERE IS GOOD CONFIDENCE IN AT LEAST A FEW ISOLATED CELLS
EAST OF THE CASCADES IN BOTH OREGON AND CALIFORNIA, BUT THERE IS
MUCH LESS CONFIDENCE IN SCATTERED COVERAGE. HAVE THEREFORE SCALED
BACK THE FIRE WEATHER WATCH AREA, BUT WILL HOLD OFF ON UPGRADING
GIVEN SUCH HIGH UNCERTAINTY. IF THE MODEL TRENDS CONTINUE, WOULD NOT
BE SURPRISED IF THE WATCH IS CANCELLED ALL TOGETHER.

OTHERWISE, OFFSHORE FLOW TODAY AND TONIGHT WILL CONTINUE INTO THE
MORNING, BUT DISSIPATE AS THE SOUTHERLY FLOW BEGINS LATER TOMORROW
MORNING AND INTO THE AFTERNOON. EXPECT ANOTHER 18 HOURS OR SO OF
BREEZY WINDS AND DRY HUMIDITIES WITH MODERATE TO POOR OVERNIGHT
RECOVERIES. CONDITIONS WILL IMPROVE BEGINNING TOMORROW AFTERNOON.
ALSO, A SECOND TROUGH WILL DIG IN ALONG THE WEST COAST BEGINNING
EARLY NEXT WEEK, RESULTING IN AT LEAST A SLIGHT CHANCE OF
THUNDERSTORMS OVER SOME PORTION OF THE AREA EVERY AFTERNOON
THROUGH THE REMAINDER OF THE FORECAST TERM. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR ORZ624-625.

CA...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR CAZ285.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT FRIDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT FRIDAY
     FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ356-376.
     GALE WARNING UNTIL 2 AM PDT FRIDAY FOR PZZ376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:02 AM PDTSmall Craft Advisory for Hazardous SeasMFR20 hr

Nearby

Red Flag Warnings in Oregon, 2015Red Flag Warnings in California, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.